# SDR CA010209017

- Difficulty date: January 31, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 5,967 hours
- Engine: Garrtt TFE7313R
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: MS24149A1
- Condition: Failed
- Location: Lighting
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAXI IN AT YVR THE NR 2 AC INVERTER FAIL LIGHT ILLUMINATED AS WELL AS XS2 BUSS FAIL LIGHT ILLUMINATED. RESET THE NR 2 INVERTER SWITCH FAILED TO RESET THE SYSTEM. MAINTENANCE TROUBLESHOOT THE PROBLEM BACK TO A FAULTY RELAY WITHIN THE CABIN LIGHTING SYSTEM. FURTHER INVESTIGATION FOUND THE LIGHTING RELAY CHATTERING, CAUSED A FLUCTUATING VOLTAGE ON THE XS2 BUSS RESULTING IN THE NR 2 INVERTER TRIPPING OFF LINE. AFTER TRACING THE HISTORY OF THIS PROBLEM IT WAS FOUND THAT IN MORE THAN ONE OCCASIION THE CABIN LIGHTING HAS CAUSED A TOTALFAILURE OF THE AIRCRAFTS RIGHT AC BUSS THUS LEAVING CONCERNS AS TO HOW A SECONDARY SYSTEM CAN FAIL A PRIMARY SYSTEM ON THE AIRCRAFT.
